# SDR MK1Y20210221035

- Difficulty date: February 21, 2021
- Submitted: February 22, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 102,560 hours, 16,713 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN – 3 BULGES AND A DENT WERE FOUND ON EXTERNAL FUSELAGE SKIN BETWEEN STA 434-456 STR 26L-28L.  THE DAMAGES ARE LOCATED WITHIN THE EXTRA CRITICAL AREA AROUND THE STATIC PORT AS NOTED IN SRM 51-10-01 GENERAL FIG 3 (SHEET 3 OF 4) DETAIL IV EXTERNAL REPAIRS ARE NOT PERMITTED IN THIS AREA.  THE BULGES DIMENSIONS AS REPORTED PER RFTA 02736-0041 ARE:BULGE #B1 A=0.55" Y=0.019"; BULGE #B2 A=0.71" Y=0.03"; BULGE #B3 A=1.1" Y=0.048"THE SKINS AFFECTED ARE MADE BOTH FROM ALCLAD 2024-T3 OF THICKNESSES 0.125"/0.160" CHEM-MILLED TO 0.056" MIN AND 0.140" MACHINED TO 0.056" MIN.
